# SDR IPXA2021060870303

- Difficulty date: May 26, 2021
- Submitted: June 8, 2021
- Operation: Air carrier
- Aircraft: N271UP
- Make and model: Doug MD-11F
- Aircraft serial: 48572
- Aircraft time: 66,544 hours, 18,814 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Cracked
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CR/H I/B FLAP LOWER SKIN HAS A CRACK XIFH= 134.REPAIRED CRACKED R/H I/B FLAP LOWER SKIN BETWEEN STA. XIFH=133.9 TO 147.3 AND BETWEEN STA. YIFH= 34 TO 78 IAW SRM 57-50-01 REPAIR 1 FIG. 201. (MAJOR)
